# SDR 2012FA0000550

- Difficulty date: August 7, 2012
- Submitted: August 7, 2012
- Operation: General aviation
- Aircraft: N5038F
- Make and model: Hiller 1100
- Aircraft serial: 186
- Aircraft time: 2,250 hours
- Engine: Allsn 250C18
- Engine time: 150 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Flex Coupling
- Part number: 19E1011D
- Condition: Separated
- Location: T/R Drive Shaft
- Part time: 2,250 hours
- Component: Drive Shaft
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: R, A

## Discrepancy

FLEX COUPLING FAILED AT OUTPUT OF INTERMEDIATE GEARBOX.  SUBSTATIAL DAMAGE OCCURED DURING HARD LANDING.
